# SDR SWAA2020071598998

- Difficulty date: July 9, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LIGHT ON THE LAV L1189 IS OUT.  RELAMPED FWD ENTRY DOOR EMERGENCY LIGHT L1189 AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-01-960-801.
